MathSciNet Relay Station
MathSciNet bibliographic data
MR1053773 35B40 (35J65)
Kondrat′ev, V. A.; Nikishkin, V. A. On the asymptotic behavior near the boundary of the solution of a singular boundary value problem for a semilinear elliptic equation. (Russian) Differentsial′nye Uravneniya 26 (1990), no. 3, 465--468, 549; translation in Differential Equations 26 (1990), no. 3, 345–348
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement